CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Multiplicative linear secret sharing schemes based on connectivity of graphs 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2007, 卷号: 53, 期号: 11, 页码: 3973-3978
Authors:  Liu, Mulan;  Xiao, Liangliang;  Zhang, Zhifang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
connectivity of graphs  monotone span program  multiparty computation  multiplicative linear secret sharing scheme  
Parallel multi-party computation from linear multi-secret sharing schemes 期刊论文
ADVANCES IN CRYPTOLOGY ASIACRYPT 2005, 2005, 卷号: 3788, 页码: 156-173
Authors:  Zhang, ZF;  Liu, ML;  Xiao, LL
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30